# SDR DU4R2021031600024

- Difficulty date: March 16, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 41,287 hours, 56,264 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727b-927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND MAIN CABIN SEAT TRACK AND TRACK FLANGES HAVE VIBRATION GOUGES AND EVIDENCE OF CORROSION STA. 727B - 927 BBL 0.0. S/O 660004 N/R 44799
